# SDR USAASB00287

- Difficulty date: October 5, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N285AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23132
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDU - FLT 2990 - EN ROUTE FROM LGA TO PBI, THE NR 1 BUS OFF LIGHT ILLUMINATED.  CREW STARTED APU BUT WAS UNABLE TO POWER THE BUS.  FLIGHT DIVERTED TO RDU AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANE FOUND A TENNIS RACKET BEHIND CO-PILOTS SEAT NOT IN A PROTECTIVE COVER.  REMOVED SAME.  FOUND TRANSFER BUS CIRCUIT BREAKER POPPED.  RESET TRANSFER BUS CIRCUIT BREAKER AND RAN ENGINES.  ITEM REPEATED SEVERAL TIMES.  MAINTENANCE REPLACED APU GENERATOR CONTROL UNIT, NR 1 NORMAL BUSS TRANSFER RELAY.  NO FURTHER ITEMS.  OPERATIONAL CHECK NORMAL PER MM.  (M)
